MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Model Number A303414A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the seal was broken on the packaging of the tray.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed, as the problem could not be reproduced.During visual evaluation, it was observed that the package was open by the breather strip, and the bag had evidence of transference of seal in a section of the seal of the breather strip.The seal performed by manufacture and the side seals of supplier were evaluated thoroughly under a magnifying lamp 20x and found no drilling in the packaging, pleats, interruptions in the seal or any damages that may contribute to the problem reported.During the functional evaluation, the manufacturing seal and side seals of supplier were evaluated.Blue methylene was injected into the packaging per the methylene blue seal integrity dye test, and no presence of methylene blue was found on the seal area of manufacturing seal or the supplier side seals.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.".
 
Event or Problem Description
It was reported that the seal was broken on the packaging of the tray.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM LUBRI-SIL® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6592990
Report Number1018233-2017-02688
Device Sequence Number662212
Product Code MJC
UDI-Device Identifier00801741073816
UDI-Public(01)00801741073816(17)190430(10)NGBN2248
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberA303414A
Device Catalogue NumberA303414A
Device Lot NumberNGBN2248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer07/06/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1